# SDR FDEA201011184419

- Difficulty date: November 18, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- Engine: Pwa PW2037
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Aileron
- Component: Aileron
- Component part number: 113N710057H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON OTBD AREA LWR SURFACE PUNCTURED THRU SKIN DIAMETER OF HOLE   0.250 BY 1"X1" REPAIRED LT WING AILERON OTBD AREA IAW SRM 51-70-17 SB 757-51-0006 IAW SRM 57-60-  01. FINAL DIAMENTION OF REPAIR 5"X4" AND LOCATED AT THE IM EDGE OF STATIC FRAME REF EA F-5750-142298. CLASSIFIED CAT "A" MAJOR REPAIR.
